MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH CELONLAB ENT 100-120 V~ (KIT)

OLYMPUS WINTER & IBE GMBH CELONLAB ENT 100-120 V~ (KIT)
Model Number WB991007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 06/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to the service center for evaluation as the user facility discarded the device after the procedure.An investigation to obtain more detailed information regarding the reported events is ongoing.
 
Event or Problem Description
The service center was informed that a few days post a therapeutic turbinate reduction, the patient reported experiencing a numb feeling in their mouth.According to the user facility, 30 days after the procedure the patient continues to experience the numbness in the same area.It is unknown if the patient was treated.
 
Additional Manufacturer Narrative
The probe used in the procedure was discarded not the celonlab ent 100-120 v~ (kit).
 
Additional Manufacturer Narrative
This supplemental report is being submitted to report the device evaluation results and additional information.The celonlab electrosurgical generator was returned to the service center for evaluation.A visual inspection was performed on the received device and found the rear identification label was slightly peeling off.The celonlab electrosurgical generator was then tested with a lab wb990210 celonprobreath probe and footswitch.The output power was observed at the distal tip upon activation.A power output test was performed and all output powers measured within standard specifications.Additionally, the wb991007 tested and passed the electrical patient safety leakage test.Based on the evaluation, the unit tested and passed all functional tests.The patient electrical safety leakage and all power outputs measured within safe standard specifications.The wb991007 celonlab electrosurgical generator tested to be working and fully functional.

Brand Name
CELONLAB ENT 100-120 V~ (KIT)
Common Device Name
CELONLAB ENT 100-120 V
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key8872097
Report Number9610773-2019-00106
Device Sequence Number11451409
Product Code GEI
UDI-Device Identifier04042768910074
UDI-Public04042768910074
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWB991007
Device Catalogue NumberWB991007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer08/08/2019
08/28/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date08/08/2019
09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;